Full-Text Search:
Home|About CNKI|User Service|中文
Add to Favorite Get Latest Update

Clinical Analysis on Drug-induced Upper Digestive Tract Hemorrhage

DONG Xi-jun,HOU Ling,HOU Qing-ming (The Shengli Hospital of Shengli Oil Field Bureau, Dongying 257055, China)  
Objective To discuss the drug-induced upper digestive tract hemorrhage (UDTH) and its clinical characteristics. Methods The clinical materials and pathological change of 39 cases of drug-induced UDTH were analyzed. Results The results showed that aspirin and so on 9 kinds of drug could cause the varied UDTH in most gastrodudenal mucosa injury. It might be caused by gastric acid and protease increase. Conclusion Some UDTH were caused by drug so the drug that might have side effect for UDT should be used carefully and be pay much attention to.
Download(CAJ format) Download(PDF format)
CAJViewer7.0 supports all the CNKI file formats; AdobeReader only supports the PDF format.
©CNKI All Rights Reserved